# SDR HEED065762

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 222012702119
- Condition: Cracked
- Location: T/R Blade
- Part time: 1,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED T/R FEATHER BEARING AND PLAY IN TRUNNION BEARING. REPLACED UNIT.
